See Alike in...

Alike App

Browser

Bri02marie

803d

I have been feeling increased anxiety on Prozac it’s been giving me really bad physical symptoms and I don’t know what to do

Top reply
    • Wrennie

      798d

      prozac led me to psychosis. Everyone is different but it could be the reason you feel bad.

    • Wrennie

      798d

      prozac led me to psychosis. Everyone is different but it could be the reason you feel bad.

    • Bertram.com

      803d

      absolutely talk to your doctor about switching!! i was on zoloft for 4 years until i realized i could switch if it wasn't working, i would hate for that to happen to someone else!

    • sageluna

      803d

      definitely talk to your doctor about switching to a different medicine! it took me 3 tries to find the right medication. I started out on lexapro and it gave me really bad insomnia, anxiety attacks, and depressive thoughts. I switched to buspirone which worked for a little and then stopped working. Ive been on prozac for 6 weeks now and i love it so far! each medicine affects everyone different. you just have to keep trying until you find the one for you

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion